# SDR HNAA2012060100807

- Difficulty date: June 1, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 66,343 hours, 74,946 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Part number: 85320908
- Condition: Corroded
- Location: Bs 222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF HEAVY CORROSION AT STR 26S AND FRAME X222.  FOUND STRINGER END CLEAT CORRODED. REMOVED CLEAT.  INSTALLED NEW CLEAT IAW DWG 85320983.
